Low dose Modafinil, glutamate excitotoxicity and dopamine hypersensitivity

Greetings,
I've been struggling with an annoying issue and am looking for help.
I've been taking Modafinil for 2 months straight at 50mg because, while I'm working to fix my brain fog issue, I still have a challenging job (programmer) and I'm also an athlete, so I need mental performance.
However, at one moment I lowered the dosage to 15mg because I saw massive benefits, in stack with 10mg Noopept.
But, while mental performance is quite good, I started to develop a migraine on the top left side of my brain (above the head, not on the forehead) that despite tolerable lasts the entire day, and my breathing feels different... as if I can smell something. Definitely very odd.
I have associated the first problem to dopamine hypersensitivity (due to the super low dosages) and the second one to a norepinephrine issue. Other possible causes seem to be excess glutamate and excess histamine.
Wearing a woolen headband seems to provide some relief, but it's still a bandaid.
What's your take on this one?

EDIT: Nowadays my breathing has normalized, but the uncomfortable feeling in the left part of my head still lingers.

Sign In or Register to comment.